# SDR AALA202102219003

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 48,891 hours, 34,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOB CARD 26L00025010, FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED.  REMOVED, CLEANED AND REINSTALLED ELECTRICAL CONNECTOR PER AMM 33-51-38.
